RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 102, Number 1  


Schem (in?)dependence in perturbative lagrangian quantum field theory
D. A. Slavnov
3
Orthogonal decomposition of some affine Lie algebras in terms of their heisenberg subalgebras
L. A. Ferreira, D. I. Olive, M. V. Saveliev
17
Orthogonality of Askey–Wilson polynomials with respect to a measure of Ramanujan type
N. M. Atakishiyev
32
Critical behavior of two tensor models in correlated random fields
S. I. Belov, B. M. Khasanov
40
Singular power-law infrared asymptotic behavior of the gluon propagator in the covariant gauge
L. G. Vachnadze, N. A. Kiknadze, A. A. Khelashvili
47
Higher derivatives in gauge transformations
S. A. Gogilidze, V. V. Sanadze, Yu. S. Surovtsev, F. G. Tkebuchava
56
On gauge transformations in constrained theories
S. A. Gogilidze, V. V. Sanadze, Yu. S. Surovtsev, F. G. Tkebuchava
66
Multidimensional discrete Schrödinger equation with limit periodic potential
Yu. P. Chuburin
74
Dynamical systems with irreducible constraints in Sp(2) covariant formalism
P. M. Lavrov, P. Yu. Moshin
83
Analog of the electrodynamic effect for a moving conductor in external electrodynamic fields
A. A. Vlasov
95
Nonequilibrium statistical thermodynamics of channeled particles. The transverse quasitemperature
Yu. A. Kashlev
106
Exact sets of test uncharged massive spin 3/2 fields in general relativity
Yu. N. Kudrya
119
Vacuum polarization of a complex automorphic scalar field in two-dimensional spacetime with closed null geodesics and the time-machine problem
S. V. Sushkov
134
Determination of the world surface of a relativistic string from the trajectory of a massive end
G. S. Sharov
150
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019